# SDR 97ZZZX3489

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37049
- Make and model: Luscom 8B
- Aircraft serial: 1710
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Horiz Stabilizer
- Condition: Corroded
- Location: Lower Port Inbd
- Part time: 1,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DISMANTLED FOR RENOVATION.  UPON STRIPPING HORIZONTAL STABILIZER OF PAINT, CORROSION SPOTS WERE NOTICED ON LOWER INBOARD SKIN - PORT SIDE.  SKIN WAS DRILLED OFF AND A SUPER-HUGE MOUSE NEST WAS LYING IN THE AFT POSITION.  MOUSE URINE HAD CORRODED THE LOWER SKIN AND TWO RIBS TO THE POINT OF DESTRUCTION.  MOUSE ENTRANCE APPEARS TO BE IN CABLE EXIT IN CENTER OF STABILIZER AND AFT OF FRONT SPAR INTO RIB BAYS. THIS AREA CANNOT BE INSPECTED VISUALLY, OTHERWISE, THIS FIFTY-SIX YEAR OLD AIRCRAFT ENJOYS A RELATIVELY SOUND STRUCTURE.
